In 09, got yucky 1.5 cc/under eye of Restylane, 18 mos after single injection, my right undereye retained a walnut-sized silver lump, lifting dark veins/muscles when I'd smile. Even months after Hyaluronidase--R still comparatively darker/convex--my GP thought I was punched! Restylane's cust # was useless. What might interfere w/reabsorbtion? Why only 1 spot? More HYASE might cause hollows, so I thought I'd wait. What is max known persistence? Could Fraxel/Laser/Steroids/Massage/Creams help?
How Persistent is Restylane in Staying Around? Other than Hyaluronidase Could Fraxel, Steroids, Massage, etc. Help?
Doctor Answers 3
Restylane typically lasts 6-8 months
I'm sorry about your situation and troubles. Restylane typically lasts 6-8 months, but this is only measured in the places it is FDA approved - NLF lines and now lips. Under eye injections of Restylane typically last longer as these areas don't move as much. While I understand you have had a treatment of hyaluronidase, sometimes 2-4 treatments are necessary for large lumps or bumps like the one you have described. I would suggest you visit your hyaluronidase injector again (hoping it's not the same one who did the original Restylane) and see if he or she thinks you need more. The other treatments and products you have listed will be of no help. They are not able to penetrate that deeply and do not have the ability to break up hyaluronic acid. Only hyaluronidase can help.
Have a question? Ask a doctor
Hello, Hyaluronic acid fillers in the wrong place seem to persist for years!
Hyaluronidase injection by someone who knows what they are doing is the treatment of choice. The other options you mentioned including waiting are simply not going to get the job done. Injection with hyaluronidase will get rid of this in 30 seconds. Please do not wait any longer.
You may have to inject Hyalurinidase multiple times in different planes to get all the Hyaluronic acid. You will be left with your old eyes before the injections plus about 2 years of aging.
There is no evidence that Hyalurinidase causes hollowness of the eyes.
Once all the fillers are gone, then if the hollowness bother you, consult a board certifed plastic surgeon (American Board of Plastic Surgery) for dicussing all the options available to you, and the risks of each, then you can make an inteligent decision.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.